# SDR UALA2011092305135

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 43,025 hours, 5,378 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Weak
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CENTER R RIGHT CENTER (OVERRIDE) FUEL PUMP SWITCHED ON AND PUMP OUTPUT PRESSURE LOW.  CENTER TANK ONLY HAD 2000 LBS OF FUEL.  HAD TO INCREASE CENTER FUEL LOAD TO OVER 2400LBS PER MT 28-UA8.  AFTER DOING SO EVERYTHING OKAY.
